Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 3.

Buch, A S; Kresch, A; Tamvakis, H (2012). Quantum Giambelli formulas for isotropic Grassmannians. Mathematische Annalen, 354(3):801-812.

Buch, A S; Kresch, A; Tamvakis, H (2009). Quantum Pieri rules for isotropic Grassmannians. Inventiones Mathematicae, 178(2):345-405.

Buch, A S; Kresch, A; Shimozono, M; Tamvakis, H; Yong, A (2008). Stable Grothendieck polynomials and K-theoretic factor sequences. Mathematische Annalen, 340(2):359-382.

This list was generated on Sun Sep 24 06:09:03 2017 CEST.